# SDR AU510001529

- Difficulty date: September 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Damaged
- Location: Mlg
- Part time: 417 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR MICROSWITCH DAMAGED INTERNALLY.
